# SDR CA970728014

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bracket
- Part number: 206032305129A
- Condition: Cracked
- Location: Oil Cooler
- Part time: 570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND ON OIL COOLER BLOWER SUPPORT BRACKETS AT STA 192.0, WL 73.25.  ALSO FOUND CRACKED ANGLE BRACKETS, FRAME AND BONDED OIL COOLER PANEL ASSY OIL COOLER TRANSITION BRACKET HAD SMALL CRACK.
